# SDR REXA201100885

- Difficulty date: November 29, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 9,080 hours, 6,472 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ANTI-ICE DUCT CAUTION MSG FOLLOWED BY ANTI-ICE DUCT WARNING ON APPROACH.  WINGS AND COWLS ON.  T/S DISCREPANCY, FOUND L WING LOOP A & LOOP B (OPEN).  REMOVED AND REPLACED INSERT SHELL ASSY AT MT-171 P1 & MT 171 P2.  OPS CHECK GOOD AT THIS TIME.  OK FOR SVC.  PART EFFECTIVITY VERIFIED.  REF: CRJ900 WM 36-21-03.
